# SDR UPS05843781

- Difficulty date: January 13, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5804007509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CLIP CRACKED IN NR 1 ALT TANK AT NR 1 PYLON SKATE ANGLE BETWEEN STR 62 & 63 XRS508.997 LT WING INT.  FAB REPLACEMENT CLIP PER DWG5804007 FROM BAR7075T6.  DYE-PEN INSP PER DPS 4.707; NO CRACKS NOTED.  REMOVED AND REPLACED FITTING REF SRM 51-1-20D, 51-1-15 , 51-1-8.  LEAK CHECK C/W ON TC8000.
